# SDR AALA202009239020

- Difficulty date: September 10, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112813002
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA ON FLOOR BEAM AT FR 19 AND Y1292 MEASURING L=1.32 IN W=1.01 IN D=0.198 IN.  REPLACED FLOOR BEAM, IAW A321 SRM 51-42-11-801 AND DWG D53110984, D53111014.
